# SDR IPXA2025111864709

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 28,360 hours, 17,302 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 16055H2804
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 8000 FT WINDOW ARCHING OBSERVED ON CAPTAIN`S SIDE WINDSCREEN, AFTER FOLLOWING QRH PROCEDURE TO TURN OFF WINDOW HEAT CAPTAIN`S WINDSHIELD CRACKED AND EXPANDED ACROSS WINDSHIELD. REMOVED AND REPLACED CAPTAIN'S FORWARD WINDSHIELD, OPS CHECK GOOD, IAW AMM 56-11-11/0401.  ACCOMPLISHED RII ITEMS FOR R1 WINDOW INSTALL IAW AMM 56-11-11/401.
